Extension to an Invertible Matrix in Convolution Algebras of Measures Supported in [0,+∞)
There exists a matrix g ∈ M + k ×n such that g * f = I k .
There exist matrices F,G ∈ M + n×n such that G * F = I n and F ij = f ij , 1 < i = n, 1 < j < k.
We also show a similar result for all subalgebras of M + satisfying a mild condition.
KeywordsContractibility of the maximal ideal space convolution algebra of measures Hermite ring Tolokonnikov’s lemma coprime factorization
Mathematics Subject Classification (2000)Primary 54C40 Secondary 46J10 32A38 93D15
Unable to display preview. Download preview PDF.
- E. Hille and R.S. Phillips. Functional analysis and semi-groups. Third printing of the revised edition of 1957. American Mathematical Society Colloquium Publications, Vol. XXXI. American Mathematical Society, Providence, R.I., 1974.Google Scholar
- V.Ya. Lin. Holomorphic fiberings and multivalued functions of elements of a Banach algebra. Functional Analysis and its Applications, no. 2, 7:122–128, 1973, English translation.Google Scholar
- K.M. Mikkola and A.J. Sasane. Bass and Topological Stable Ranks of Complex and Real Algebras of Measures, Functions and Sequences. To appear in Complex Analysis and Operator Theory.Google Scholar
- A.J. Sasane. The Hermite property of a causal Wiener algebra used in control theory. To appear in Complex Analysis and Operator Theory.Google Scholar